Our expert says:
Of course the various dangers you are running are serious, and what an example for the kids --- do you plan, later to tell them they shouldn't do drugs ? If these are prescription sleeping pills, the doctor providing your sleeping pill prescriptions is a disgrace, and you should urgently find a competent doc. If they're over-the-counter pills, this is still a serious problem. Either way, see a good local shrink, together, and be entirely honest about exactly how much of what each of you are taking, and form a plan to come off them gradually. YOu're bound to have some sleeples nights when you stop habitually high doses of sedatives, but this doesn't last too long --- but only come off them in the manner your own shrink recommends, as stopping too suddenly can cause various serious problems, including potentially epileptic fits while you're drivign.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.